skip to content
Almost periodic measures Preview this item
ClosePreview this item
Checking...

Almost periodic measures

Author: Jesús Gil de Lamadrid; Loren N Argabright
Publisher: Providence, R.I., USA : American Mathematical Society, [1990]
Series: Memoirs of the American Mathematical Society, no. 428.
Edition/Format:   eBook : Document : EnglishView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Electronic books
Additional Physical Format: Print version:
Gil de Lamadrid, Jesús, 1926-
Almost periodic measures /
Material Type: Document, Internet resource
Document Type: Internet Resource, Computer File
All Authors / Contributors: Jesús Gil de Lamadrid; Loren N Argabright
ISBN: 9781470408510 1470408511
OCLC Number: 851087223
Notes: "May 1990."
"Volume 85 number 428."
Description: 1 online resource (v, 219 pages).
Contents: 1. Introduction 2. Preliminaries 3. Translation stable spaces of measures 4. Amenable measures and Bohr formulas 5. Almost periodic measures 6. Multipliers 7. The Bohr compactification and the Eberlein decomposition 8. Fourier-Bohr series 9. Further study of the Bohr mapping 10. Further development of the theory of the Fourier transform for unbounded measures 11. The almost periodicity of the generalized Fourier transform 12. Support and symmetry groups 13. Supplement.
Series Title: Memoirs of the American Mathematical Society, no. 428.
Responsibility: Jesús Gil de Lamadrid, Loren N. Argabright.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/851087223> # Almost periodic measures
    a schema:Book, schema:MediaObject, schema:CreativeWork ;
    library:oclcnum "851087223" ;
    library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
    library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/22480848#Place/providence_r_i_usa> ; # Providence, R.I., USA
    schema:about <http://id.worldcat.org/fast/1013175> ; # Measure theory
    schema:about <http://experiment.worldcat.org/entity/work/data/22480848#Topic/mathematics_pre_calculus> ; # MATHEMATICS--Pre-Calculus
    schema:about <http://experiment.worldcat.org/entity/work/data/22480848#Topic/mathematics_reference> ; # MATHEMATICS--Reference
    schema:about <http://dewey.info/class/510/e20/> ;
    schema:about <http://id.worldcat.org/fast/1001671> ; # Locally compact Abelian groups
    schema:about <http://experiment.worldcat.org/entity/work/data/22480848#Topic/mathematics_essays> ; # MATHEMATICS--Essays
    schema:bookFormat schema:EBook ;
    schema:contributor <http://viaf.org/viaf/111317731> ; # Loren N. Argabright
    schema:creator <http://viaf.org/viaf/244384554> ; # Jesús Gil de Lamadrid
    schema:datePublished "1990" ;
    schema:exampleOfWork <http://worldcat.org/entity/work/id/22480848> ;
    schema:genre "Electronic books"@en ;
    schema:inLanguage "en" ;
    schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society ;
    schema:isPartOf <http://worldcat.org/issn/1947-6221> ; # Memoirs of the American Mathematical Society,
    schema:isSimilarTo <http://worldcat.org/entity/work/data/22480848#CreativeWork/almost_periodic_measures> ;
    schema:name "Almost periodic measures"@en ;
    schema:productID "851087223" ;
    schema:publication <http://www.worldcat.org/title/-/oclc/851087223#PublicationEvent/providence_r_i_usa_american_mathematical_society_1990> ;
    schema:publisher <http://experiment.worldcat.org/entity/work/data/22480848#Agent/american_mathematical_society> ; # American Mathematical Society
    schema:url <http://search.ebscohost.com/login.aspx?direct=true&scope=site&db=nlebk&db=nlabk&AN=838491> ;
    schema:url <http://public.eblib.com/choice/publicfullrecord.aspx?p=3113854> ;
    schema:url <http://dx.doi.org/10.1090/memo/0428> ;
    schema:workExample <http://worldcat.org/isbn/9781470408510> ;
    wdrs:describedby <http://www.worldcat.org/title/-/oclc/851087223> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/22480848#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
    schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/22480848#Place/providence_r_i_usa> # Providence, R.I., USA
    a schema:Place ;
    schema:name "Providence, R.I., USA" ;
    .

<http://experiment.worldcat.org/entity/work/data/22480848#Topic/mathematics_essays> # MATHEMATICS--Essays
    a schema:Intangible ;
    schema:name "MATHEMATICS--Essays"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/22480848#Topic/mathematics_pre_calculus> # MATHEMATICS--Pre-Calculus
    a schema:Intangible ;
    schema:name "MATHEMATICS--Pre-Calculus"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/22480848#Topic/mathematics_reference> # MATHEMATICS--Reference
    a schema:Intangible ;
    schema:name "MATHEMATICS--Reference"@en ;
    .

<http://id.worldcat.org/fast/1001671> # Locally compact Abelian groups
    a schema:Intangible ;
    schema:name "Locally compact Abelian groups"@en ;
    .

<http://id.worldcat.org/fast/1013175> # Measure theory
    a schema:Intangible ;
    schema:name "Measure theory"@en ;
    .

<http://viaf.org/viaf/111317731> # Loren N. Argabright
    a schema:Person ;
    schema:birthDate "1933" ;
    schema:familyName "Argabright" ;
    schema:givenName "Loren N." ;
    schema:name "Loren N. Argabright" ;
    .

<http://viaf.org/viaf/244384554> # Jesús Gil de Lamadrid
    a schema:Person ;
    schema:birthDate "1926" ;
    schema:familyName "Gil de Lamadrid" ;
    schema:givenName "Jesús" ;
    schema:name "Jesús Gil de Lamadrid" ;
    .

<http://worldcat.org/entity/work/data/22480848#CreativeWork/almost_periodic_measures>
    a schema:CreativeWork ;
    rdfs:label "Almost periodic measures /" ;
    schema:description "Print version:" ;
    schema:isSimilarTo <http://www.worldcat.org/oclc/851087223> ; # Almost periodic measures
    .

<http://worldcat.org/isbn/9781470408510>
    a schema:ProductModel ;
    schema:isbn "1470408511" ;
    schema:isbn "9781470408510" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
    schema:hasPart <http://www.worldcat.org/oclc/851087223> ; # Almost periodic measures
    schema:issn "0065-9266" ;
    schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://worldcat.org/issn/1947-6221> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
    schema:hasPart <http://www.worldcat.org/oclc/851087223> ; # Almost periodic measures
    schema:issn "1947-6221" ;
    schema:name "Memoirs of the American Mathematical Society," ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.